Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stone in ureter. Placed stent. Burns on urination, pain, mucus discharge. Normal, what to do?

Hi im 20 years old and i was found with a kidney stone in my right side its stuck in my ureter its 6cm and i got a stent placed because my kidney was getting swollen. Now im in medication it dont seem to help when i go to urine it burns and also i get a sharp pain in my side ive just noticed two days ago i staryed haveing some mucous discharge is this normal or should i be concerned . IM waitin for urologist apptment but i get really bad pain that i just feel like going to the ER. Help me please tell me what i can do
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
you are getting infection in the urinary tract. which causes burning during urination and mucous like discharge.
It is very common to get infection in the urinary tract with there is stone.
it is quite necessory to consult to a urologist
till you can take analgesic and urinary alkalizor by prescription from your doctor
Take care
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor